MathSciNet Relay Station
MathSciNet bibliographic data
MR363925 (51 #180) 05A15
Carlitz, L.; Scoville, Richard; Vaughan, Theresa Enumeration of pairs of permutations and sequences. Bull. Amer. Math. Soc. 80 (1974), 881–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement